Hey guys so I got the implanon taken out about 2 weeks ago as my periods were really bad and I was getting them all the time for almost 2 months at a time, well since I got the it taken out I haven had a period yet and I started the pill just after I got ittaken out ive hadbad migraines feeling sick all the time and heartburn do u think I could be pregnant or side effects from getting the implanon taken out im kinda scared since our daughter isnt 2 yet?
i used the implanon at first, but after a while my hand was really hurting and so tired all the time so i took it out, it was hurting because somehow it got stuck near to the bone. My periods started after 2 months. i couldn't take tablets so we used condom instead of the tab's. now after 2and half years am pregnant with the second
I got mine out a year after having it in for the same reason, my period started straight a way, before taking it out started the pill to make bleeding stop 5 months later I was pregnant and I had been taking my pill not so much with the condoms tho ????